# SDR SWAA2013031413626

- Difficulty date: February 26, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 34,488 hours, 23,236 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Part number: 5966981
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INSIDE ACCESS PANEL 440JB VERTICAL ATTACH ANGLE CRACKED.  REMOVED AND REPLACED ANGLE PER SRM.
